MathSciNet Relay Station
MathSciNet bibliographic data
MR1319067 (96a:47034) 47A99 (47B15 47B25)
Boulmaarouf, Z.; Labrousse, J.-Ph. The Cayley transform of linear relations. J. Egyptian Math. Soc. 2 (1994), 53–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement